MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION JAGTOME REVOLUTION RX; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)

BOSTON SCIENTIFIC CORPORATION JAGTOME REVOLUTION RX; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Model Number M00584240
Medical Device Problem Codes Peeled/Delaminated (1454); Device-Device Incompatibility (2919); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/18/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf impact code f1001 captures the reportable event of cancelled procedure.
 
Event or Problem Description
Note: this report pertains to a jagtome revolution rx, advanix pancreatic stent and naviflex pusher used in the same patient and procedure.It was reported to boston scientific corporation that a jagtome revolution rx was used in the common bile duct during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2024.During the procedure, the physician wants to place a prophylactic pancreatic stent to reduce (ercp) pancreatitis.The pancreatic stent was pushed over the wire and could not advance all the way into the duct.They then tried anchoring the wire with the scope elevator and the wire's jacket started ripping off the wire.They tried flushing the scope channel with water and saline to wet the wire, but it did not work.Eventually they had to pull the scope out because the stent was going to be lodged in the scope channel and ended up losing wire access once they pulled the scope.The procedure was not completed due to this event.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block h6: imdrf impact code f1001 captures the reportable event of cancelled procedure.Block h11: the returned jagtome revolution rx was analyzed, and a visual and microscopic evaluation noted that the working length was twisted at distal section and had contrast residues.Media analysis indicates no problem was observed.No other problems with the device were noted.The product analysis of the returned device revealed that the working length was twisted at distal section and had contrast residues.These conditions could be caused after multiple attempts to rotate the handle of the device or during the introduction of the device into the scope.Based on all gathered information, the most probable root cause could not be established.
 
Event or Problem Description

Brand Name
JAGTOME REVOLUTION RX
Common Device Name
UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key19943005
Report Number3005099803-2024-03780
Device Sequence Number4929335
Product Code KNS
UDI-Device Identifier08714729953234
UDI-Public08714729953234
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K013153
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00584240
Device Catalogue Number8424
Device Lot Number0033748217
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/18/2024
Supplement Date Received by Manufacturer08/28/2024
Initial Report FDA Received Date08/08/2024
Supplement Report FDA Received Date09/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale